MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDFUSION MODEL 4000 SYRINGE INFUSION PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. MEDFUSION MODEL 4000 SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there are parts moving inside the unit.Patient involvement unknown.
 
Additional Manufacturer Narrative
Other text: b3.Date of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection found the bottom case tamper seal to be broken, and a damaged top case.Review of the device's event history log was unable to be done due to the log being cleared.Functional testing was conducted.Upon review, the reported problem was duplicated.It was determined that foreign pieces to the device were the root cause.The broken pieces were removed from the device.The service history review identified an indication that the complaint was related to a service of the device outside of the review period.Health effects updated,.

Brand Name
MEDFUSION MODEL 4000 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17847079
Report Number3012307300-2023-09443
Device Sequence Number19930227
Product Code FRN
UDI-Device Identifier15019517154313
UDI-Public15019517154313
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000-0106-01
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/26/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown